# SDR COMA9760068

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window Heat
- Part number: NP1393221
- Condition: Inoperative
- Location: Lt Cockpit
- Part time: 4,545 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT HAND WINDOW HEAT CAUTION MESSAGE ON EICAS.  REPLACED THE LEFT HAND COCKPIT SIDE WINDSHIELD.
